# SDR CALA2025100309574

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 124,852 hours, 19,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS, LT FWD ESCAPE SLIDE EMERGENCY LIGHT INOP, ESCAPE LIGHT LAMP RESEATED AND TESTED IAW AMM 33-51-06-902-082, LIGHT NOW OPERATES.
